| Model Number |
M00516710 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a wallflex esophageal fully covered stent was to be implanted in the esophagus to treat a malignant stricture during an esophagogastroduodenoscopy procedure performed on (b)(6) 2024.The patient's anatomy was not tortuous and was not dilated prior to stent placement.During the procedure, the stent was attempted to be deployed.However, the tip was noted to be detached inside the patient under fluoroscopy, and the stent was moved out of its position.The detached tip was removed using forceps.The stent was removed from the patient and the procedure was not completed.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of tip detachment of device or device component.Imdrf device code a1502 captures the reportable event of stent positioning issue.
Additional Manufacturer Narrative
Block b5 was updated based on the additional information received on june 18, 2024.Block h6: imdrf device code a0501 captures the reportable event of tip detachment of device or device component.Imdrf device code a1502 captures the reportable event of stent positioning issue.
Event or Problem Description
It was reported to boston scientific corporation that a wallflex esophageal fully covered stent was to be implanted in the esophagus to treat a malignant stricture during an esophagogastroduodenoscopy procedure performed on (b)(6) 2024.The patient's anatomy was not tortuous and was not dilated prior to stent placement.During the procedure, the stent was attempted to be deployed.However, the tip was noted to be detached inside the patient under fluoroscopy, and the stent was moved out of its position.The detached tip was removed using forceps.The stent was removed from the patient and the procedure was not completed.There were no patient complications reported as a result of this event.Additional information received on june 18, 2024.It was reported that the procedure was not completed due to no other device was available.
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of tip detachment of device or device component.Imdrf device code a1502 captures the reportable event of stent positioning issue.Blocks h6 (evaluation conclusion codes), h7, and h9 were updated based on investigation findings that the complaint is part of the field action.
Event or Problem Description
It was reported to boston scientific corporation that a wallflex esophageal fully covered stent was to be implanted in the esophagus to treat a malignant stricture during an esophagogastroduodenoscopy procedure performed on april 23, 2024.The patient's anatomy was not tortuous and was not dilated prior to stent placement.During the procedure, the stent was attempted to be deployed.However, the tip was noted to be detached inside the patient under fluoroscopy, and the stent was moved out of its position.The detached tip was removed using forceps.The stent was removed from the patient and the procedure was not completed.There were no patient complications reported as a result of this event.***additional information received on june 18, 2024*** it was reported that the procedure was not completed due to no other device was available.